# SDR CALA2024042401214

- Difficulty date: April 21, 2024
- Submitted: April 24, 2024
- Operation: Air carrier
- Aircraft: N892UA
- Make and model: Airbus A319-132
- Aircraft serial: 2940
- Aircraft time: 47,198 hours, 27,746 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Transducer
- Part number: TM1131
- Condition: Overheated
- Location: Flight Deck
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

G RSVR OVHT DISPLAYED ON UPPER ECAM SCREEN. - HYD RAN ECAM PROC..OVHT WENT OUT AFTR 10 MINS RECOVERD GRN HYD SYS.. OPS NRML CONSISTENTLY. PERFORMED #2 ENG DRY MOTOR, GREEN INDICATION FLUCTUATED BETWEEN 2450-2700 PSI AND YELLOW PRESSURE MAINTAINED AROUND 2900 PSI. FURTHER TROUBLE SHOOTING REQUIRED. UPDATED MAA CODE FIX USING VENDOR MAA SCREEN FOUND GREEN SYS OVERSERVICED. PERFORMED BITE TEST OF EFCS 1/2. LAST LEG ECAM PIC FLAGGED AS SDR MESSAGE WS NO LONGER PRESENT WHEN MAINTENANCE ARRIVED TO WHILE PERFORMING OPS CHECK GREEN SYSTEM PRESSURE INDICATION PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. NO FAILURES NOTED. REF AMM 27-92-00-810-824-B AIRCRAFT CFDS FLAGGED SENSOR 1151GN. REMOVED AND REPLACED GREEN FLUCTUATES BETWEEN 2150 AND 2550 PSI WHILE YELLOW STAYS BETWEEN SYSTEM PRESSURE SWITCH 1151GN AS PER AMM 29-32-12-400-001-A. 2900 AND 3000 PSI WITH ELECTRIC PUMP.  PERFORMED #1 ENG DRY PARTS USED:  40-0595-3-1985,QTY :1  18-2792-3-0020,QTY :1 MOTOR BOTH GREEN AND YELLOW STAYED BETWEEN 2800 AND 2900 PSI FAULT LIGHT ON P/B SWITCH AND GRN ENG  PUMP 1 P/B FAULT LIGHT. REF STEP 4A IN ABOVE TSM. ACCOMPLISHED TSM 29-11-00-810-802-A UP TO STEP D. NEXT STEP IS REFERENCING LOW PRESS, RAN YELLOW ELECTRIC PUMP THROUGH PTU WITH REF TSM 29-11-00-810-802-A (3B) TEST, RAN #1 ENG GREEN SYS COMPLED STEPS THROUGH 3 (D) OF INTERNAL LEAKAGE TEST REF MM INTERNAL LEAK CHECK OF GREEN HYDRAULIC SYSTEM. GREEN SYS CYCLING FROM 2250- 2500 PSI. REF MM 29-23-00-863-001-A ISOLATED WITH 3000 PSI THROUGH EN
